MathSciNet Relay Station
MathSciNet bibliographic data
MR1264144 (95b:11052) 11F67 (11F41)
Dou, Ze-Li On the fundamental periods of Hilbert modular forms. Trans. Amer. Math. Soc. 346 (1994), no. 1, 147–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement